# SDR SWIA200921937

- Difficulty date: June 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 28,738 hours, 37,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  (FLT 6287)  REPOSITIONED LOWER TRIM, OPERATED MAIN CABIN DOOR NUMEROUS TIMES, OPS CHECK GOOD.
